Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
benwolves

Upping the dose

Recommended Posts

Im on day 28 of 20mg daily and have had no side effects really. All Ive had is a slightly dry bottom lip wich goes when I moisturize. My acne has slowed down alot though, yesterday I was 100% clear, today Ive woke up with 3 new zits though.

Im thinking of bumping up my dose to 40mg a day just to get a better effect and really clear the last bit of acne. Will I get an I.B bumping up the dose like that? My theory is by doing 20mg daily for 4 weeks my body should have taken to it and got Tane around system. Therefore upping to 40mg should not be a big surprise to the body as it might of been had I gone straight in at 40mg from day 1.

Share this post


Link to post
Share on other sites

seriously mate im in the same situation and i would just use your own common sense. think of it this way, if you did a gym workout, you wouldnt go straight to the high weights without a warm up would up? well i think its the same with the body which is why i made my derm start me on 5mg and work my way up to 40mg. she wanted to start me on 20 but i said i was not happy with this. seriously, do not take your derms opinion as gospel as my derm also didnt tell me loads about accutane other than givinig me a little leaflet on it. i would start slow and work up..its common sense in my opinion.

Share this post


Link to post
Share on other sites
Im on day 28 of 20mg daily and have had no side effects really. All Ive had is a slightly dry bottom lip wich goes when I moisturize. My acne has slowed down alot though, yesterday I was 100% clear, today Ive woke up with 3 new zits though.

Im thinking of bumping up my dose to 40mg a day just to get a better effect and really clear the last bit of acne. Will I get an I.B bumping up the dose like that? My theory is by doing 20mg daily for 4 weeks my body should have taken to it and got Tane around system. Therefore upping to 40mg should not be a big surprise to the body as it might of been had I gone straight in at 40mg from day 1.

How much do you weigh?

Share this post


Link to post
Share on other sites

This member is self-medicating. Acne.org does not condone nor allow discussion of self-medication with any drug. Self-medication can lead to death. Do not self-medicate.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×